Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 41, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 27, 2016, 2:30 AM CDT for 10 counties in Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 2:30 AM CDT (07:30 UTC)
- Expired
- May 27, 2016, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brazos County, TX, Burleson County, TX, Grimes County, TX, Harris County, TX, Liberty County, TX, Madison County, TX, Montgomery County, TX, Walker County, TX, Waller County, TX, Washington County, TX
The radar
The Houston radar (KHGX), 130 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 7.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
035
WGUS54 KHGX 270730
FFWHGX
TXC041-051-185-201-291-313-339-471-473-477-271330-
/O.NEW.KHGX.FF.W.0041.160527T0730Z-160527T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
230 AM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURLESON COUNTY IN SOUTHEASTERN TEXAS...
NORTH CENTRAL WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
WEST CENTRAL LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN WALLER COUNTY IN SOUTHEASTERN TEXAS...
GRIMES COUNTY IN SOUTHEASTERN TEXAS...
BRAZOS COUNTY IN SOUTHEASTERN TEXAS...
MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
SOUTHWESTERN MADISON COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 830 AM CDT FRIDAY
* AT 229 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLLEGE STATION...BRYAN...CONROE...HUMBLE...TOMBALL...NAVASOTA...WILLIS...
CALDWELL...SPRING...THE WOODLANDS...KINGWOOD...HOCKLEY...OAK RIDGE
NORTH...WALLER...PANORAMA VILLAGE...SHENANDOAH...SPLENDORA...PATTON
VILLAGE...ROMAN FOREST AND SOMERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3073 9662 3074 9646 3091 9635 3099 9619
3081 9565 3051 9560 3051 9536 3033 9517
3017 9509 2999 9528 3000 9591 3015 9595
3007 9575 3016 9555 3012 9547 3013 9547
3032 9558 3043 9593 3030 9667 3056 9696
$$
HUFFMAN1 follow-up statement
568
WGUS74 KHGX 270854
FFSHGX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
354 AM CDT FRI MAY 27 2016
TXC477-270902-
/O.CAN.KHGX.FF.W.0041.000000T0000Z-160527T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON TX-
354 AM CDT FRI MAY 27 2016
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL WASHINGTON COUNTY IS
CANCELLED...
THIS AREA IS ALREADY COVERED UNDER A DIFFERENT WARNING. LIFE-
THREATENING FLOODING IS STILL OCCURING. FOR MORE INFORMATION...
PLEASE SEE FLASH FLOOD WARNING 0040.
LAT...LON 3073 9662 3074 9646 3091 9635 3099 9619
3081 9565 3051 9560 3051 9536 3017 9509
2999 9528 3000 9591 3015 9595 3007 9575
3016 9555 3012 9547 3032 9558 3046 9593
3054 9599 3057 9639 3039 9677 3056 9696
$$
TXC041-051-185-201-291-313-339-471-473-271330-
/O.CON.KHGX.FF.W.0041.000000T0000Z-160527T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLESON TX-LIBERTY TX-WALKER TX-WALLER TX-GRIMES TX-BRAZOS TX-
MONTGOMERY TX-HARRIS TX-MADISON TX-
354 AM CDT FRI MAY 27 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR
CENTRAL BURLESON...WESTERN LIBERTY...SOUTHWESTERN WALKER...
NORTHEASTERN WALLER...NORTHERN GRIMES...BRAZOS...MONTGOMERY...
NORTHWESTERN HARRIS AND SOUTHWESTERN MADISON COUNTIES...
AT 352 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE WARNED
AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING
IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
COLLEGE STATION...BRYAN...CONROE...HUMBLE...TOMBALL...WILLIS...CALDWELL...
SPRING...THE WOODLANDS...KINGWOOD...HOCKLEY...OAK RIDGE NORTH...WALLER...
PANORAMA VILLAGE...SHENANDOAH...SPLENDORA...PATTON VILLAGE...ROMAN
FOREST...WOODBRANCH AND CUT AND SHOOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3073 9662 3074 9646 3091 9635 3099 9619
3081 9565 3051 9560 3051 9536 3017 9509
2999 9528 3000 9591 3015 9595 3007 9575
3016 9555 3012 9547 3032 9558 3046 9593
3054 9599 3057 9639 3039 9677 3056 9696
$$
HUFFMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 27, 12:33 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 27, 12:33 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1233 AM CDT FRI MAY 27 2016
.DISCUSSION...
06Z aviation...Band of shra and tsra continues south of CLL to
near CXO. This convection has been slowly lifting northward.
Another area of TSRA is approaching from the west and we may see
tsra closer to IAH and HOU late tonight and early tomorrow.
Heating in an unstable airmass will likely produce sct afternoon
tsra as well. So, have a lot of VCTS in tafs due to a prolonged
threat of tsra but not much confidence of the exact timing for IAH
and southward taf sites. 33
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 71 88 72 86 70 / 50 40 10 30 20
Houston (IAH) 74 88 73 87 70 / 40 30 10 30 20
Galveston (GLS) 77 83 78 82 76 / 20 20 10 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this evening FOR THE FOLLOWING ZONES:
Austin...Brazos...Burleson...Fort Bend...Grimes...Harris...
Houston...Liberty...Madison...Montgomery...Polk...San
Jacinto...Trinity...Walker...Waller...Washington.
Flash Flood Watch through this afternoon FOR THE FOLLOWING
ZONES: Chambers...Colorado...Wharton.
GM...Small Craft Advisory until 4 PM CDT this afternoon FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&
Discussion...33Hazardous weather outlook, May 26, 4:48 AM CDT, 21 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 9:16 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
916 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM TORNADO 2 ESE BRYAN 30.66N 96.33W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
SCANNER REPORTS TORNADO TOUCHDOWN AT BRIARCREST NEAR
LOWES.
1241 PM TSTM WND DMG BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
MULTIPLE TREES DOWN ON UNIVERSITY DRIVE AND HIGHWAY 6.
1244 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX BROADCAST MEDIA
HIGHWAY 6 AT BRIARCREST BEING SHUT DOWN. POWER OUTAGES.
1245 PM TORNADO 3 E BRYAN 30.68N 96.31W
05/26/2016 BRAZOS TX PUBLIC
ROOF TORN OFF OF HOME NEAR THE MIRAMONT COUNTRY CLUB
TENNIS COURTS.
1258 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TREES AND METAL CARPORT DOWN ON OAK HILL.
1258 PM TSTM WND DMG 4 NNE COLLEGE STATION 30.66N 96.29W
05/26/2016 BRAZOS TX LAW ENFORCEMENT
DAMAGE REPORTED ON SH 30 AND FM 60 UNIVERSITY DRIVE
EAST ...AND ON FM 1179 BY SHERRIFFS OFFICE.
0115 PM FLASH FLOOD MADISONVILLE 30.95N 95.91W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
SH 21 FROM MADISONVILLE TO FM 2548 CLOSED.
0116 PM TORNADO BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MULTIPLE HOMES DAMAGED IN THE WHEELER RIDGE
SUBDIVISION.
0150 PM FLASH FLOOD 4 ENE WIXON VALLEY 30.79N 96.26W
05/26/2016 BRAZOS TX DEPT OF HIGHWAYS
US 190 THROUGH KURTEN HAS FLOODED SECTIONS.
0150 PM FLASH FLOOD MADISONVILLE 30.95N 95.91W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
SH 90 IS CLOSED BETWEEN MADISONVILLE AND BEDIAS.
0210 PM FLASH FLOOD 13 WNW MADISONVILLE 31.03N 96.11W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
OLD SPANISH ROAD TX-OSR IS CLOSED DUE TO FLOODING
BETWEEN INTERSTATE 45 AND US 190.
0245 PM FLASH FLOOD 1 E COLLEGE STATION 30.60N 96.29W
05/26/2016 BRAZOS TX BROADCAST MEDIA
STATE HIGHWAY 6 SOUTH BOUND AT FM 2818 IS CLOSED DUE TO
FLOODING.
0250 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX PUBLIC
TENNESEE ROAD IN NORTH BRYAN IS FLOODED AND IMPASSABLE.
0300 PM FLASH FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
VILLA MARIA BETWEEN CAVITT AND TEXAS IS IMPASSABLE DUE
TO FLOODING.
0300 PM FLASH FLOOD LOVELADY 31.13N 95.45W
05/26/2016 HOUSTON TX BROADCAST MEDIA
SH 19...FM1280...FM 358 ARE CLOSED DUE TO HIGH WATER.
0305 PM TSTM WND DMG 3 WSW NAVASOTA 30.37N 96.14W
05/26/2016 GRIMES TX TRAINED SPOTTER
TREE DOWN AT FM 105 OUT OF NAVASOTA BEFORE FIRST
BRIDGE.
0330 PM FLOOD BRYAN 30.67N 96.37W
05/26/2016 BRAZOS TX CITY OFFICIAL
MANY ROADS FLOODED AND IMPASSABLE IN BRYAN AND COLLEGE
STATION.
0350 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
PORTIONS OF STATE HIGHWAY 36 ARE IMPASSABLE BETWEEN
BRENHAM AND SOMERVILLE.
0430 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX TRAINED SPOTTER
WASHINGTON AVENUE AND FOSTER STREET IN NAVASOTA IS
FLOODED WITH 2 FEET OF WATER.ABLE
0432 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX TRAINED SPOTTER
BUCKINGHAM LANE AND FM 379 FLOODED AND IMPASSABLE.
0444 PM FLASH FLOOD 5 N BRENHAM 30.23N 96.40W
05/26/2016 WASHINGTON TX DEPT OF HIGHWAYS
FM 2935 AT NEW YEARS CREEK IS CLOSED DUE TO FLOODING.
0445 PM FLASH FLOOD 6 W TODD MISSION 30.26N 95.93W
05/26/2016 GRIMES TX DEPT OF HIGHWAYS
FM 362 AT BEASON CREEK CLOSED DUE TO FLOODING.
0515 PM TSTM WND DMG BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX BROADCAST MEDIA
CARS AND TRUCKS TRAVELING ON FM 50 BETWEEN BRENHAM AND
INDEPENDENCE WERE HIT BY VERY STRONG WIND THAT TOPPLED
TRAILERS BEHIND THE CARS. DESTROYED A ROOF ON A SHED
NEAR THE ROAD.
0520 PM FLASH FLOOD MAGNOLIA 30.21N 95.75W
05/26/2016 MONTGOMERY TX LAW ENFORCEMENT
ROAD CLOSURE 1774 AND BUDDY RILEY
0548 PM TSTM WND DMG CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX BROADCAST MEDIA
LARGE TALL YARD TREE FELL AND SLICED THROUGH THE HOUSE
NEXT TO IT.
0600 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX DEPT OF HIGHWAYS
ALL OF FM 390 FROM BURTON EASTWARD TO 105 IS CLOSED.
0603 PM TSTM WND DMG 4 SE CONROE 30.29N 95.42W
05/26/2016 MONTGOMERY TX TRAINED SPOTTER
LARGE LIMBS STRIPPED OFF TREES.
0607 PM TSTM WND GST CONROE 30.32N 95.47W
05/26/2016 M66 MPH MONTGOMERY TX ASOS
57 KNOT GUST AT CONROE AIRPORT
0612 PM HAIL BRENHAM 30.16N 96.40W
05/26/2016 E1.00 INCH WASHINGTON TX TRAINED SPOTTER
0653 PM FLASH FLOOD CONROE 30.32N 95.47W
05/26/2016 MONTGOMERY TX FIRE DEPT/RESCUE
NUMEROUS WATER RESCUES OCCURRING AROUND MONTGOMERY
COUNTY.
0712 PM TSTM WND DMG BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
NUMEROUS REPORTS OF DAMAGE THROUGHOUT THE COUNTY.
0712 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
36 WATER RESCUES OCCURRING THROUGH COUNTY.
0715 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX PUBLIC
SH 36 AND US 290 FLOODED AND IMPASSABLE.
0800 PM FLASH FLOOD NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX LAW ENFORCEMENT
AT LEAST 10 HIGH WATER RESCUES MAINLY OVER SOUTHERN
GRIMES COUNTY.
&&
EVENT NUMBER HGX1600165 HGX1600166 HGX1600167 HGX1600171 HGX1600168
HGX1600169 HGX1600189 HGX1600170 HGX1600182 HGX1600184 HGX1600183
HGX1600172 HGX1600173 HGX1600174 HGX1600188 HGX1600179 HGX1600175
HGX1600176 HGX1600177 HGX1600178 HGX1600180 HGX1600181 HGX1600186
HGX1600185 HGX1600192 HGX1600197 HGX1600187 HGX1600191 HGX1600190
HGX1600195 HGX1600193 HGX1600196 HGX1600194 HGX1600198
DCHSpecial weather statement, May 26, 9:16 PM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
916 PM CDT THU MAY 26 2016
TXZ199-200-212-213-270300-
HARRIS TX-WALLER TX-LIBERTY TX-MONTGOMERY TX-
916 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS WESTERN HARRIS...WESTERN LIBERTY...
EAST CENTRAL WALLER AND SOUTHERN MONTGOMERY COUNTIES THROUGH 1000 PM
CDT...
AT 916 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CYPRESS...OR 10 MILES SOUTHWEST OF TOMBALL...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUMBLE...TOMBALL...JACINTO CITY...JERSEY VILLAGE...HUNTERS CREEK VILLAGE...
SPRING VALLEY...GREATER FIFTH WARD...FOURTH WARD...SECOND WARD...GREATER
GREENSPOINT...DOWNTOWN HOUSTON...GREATER HEIGHTS...NEAR NORTHSIDE
HOUSTON...SPRING...KINGWOOD...NORTHSIDE / NORTHLINE...ALDINE...SPRING
BRANCH NORTH...MEMORIAL PARK AND GREATER EASTWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2992 9599 3014 9583 3013 9508 2994 9505
2973 9531
TIME...MOT...LOC 0216Z 273DEG 38KT 2997 9571Special weather statement, May 26, 9:22 PM CDT, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
922 PM CDT THU MAY 26 2016
TXZ197-211-270300-
AUSTIN TX-WASHINGTON TX-
922 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS SOUTHWESTERN WASHINGTON AND
NORTHWESTERN AUSTIN COUNTIES THROUGH 1000 PM CDT...
AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SHELBY...OR 16 MILES SOUTHWEST OF BRENHAM...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. RAINFALL OF 2 TO 3 INCHES PER HOUR WILL BE LIKELY WITH
THE STORM AS IT MOVES SLOWLY THROUGH THE AREA.
LOCATIONS IMPACTED INCLUDE...
BRENHAM...SHELBY...INDUSTRY AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3019 9670 3022 9630 3008 9622 2995 9631
2995 9651 2997 9657 3004 9662 3007 9662
3008 9663 3011 9663 3013 9665 3015 9665
3015 9667
TIME...MOT...LOC 0221Z 270DEG 14KT 3004 9664Local storm report, May 26, 10:10 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1010 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM FLASH FLOOD NW NAVASOTA 30.39N 96.09W
05/26/2016 GRIMES TX LAW ENFORCEMENT
CR 420 AND COURTNEY ST ARE UNDER WATER. WATER RESCUES
ARE ONGOING THROUGHOUT THE COUNTY.
&&
EVENT NUMBER HGX1600199
CARLocal storm report, May 26, 10:30 PM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
1030 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX LAW ENFORCEMENT
15 TO 20 HIGH WATER RESCUES ON-GOING. WATER IN HOMES.
&&
EVENT NUMBER HGX1600200
KPSpecial weather statement, May 27, 1:10 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
110 AM CDT FRI MAY 27 2016
TXZ177-195>199-270700-
GRIMES TX-BURLESON TX-WALKER TX-WASHINGTON TX-BRAZOS TX-
MONTGOMERY TX-
110 AM CDT FRI MAY 27 2016
...STRONG THUNDERSTORMS ACROSS BURLESON...NORTHEASTERN WASHINGTON...
SOUTHERN WALKER...GRIMES...BRAZOS AND NORTHWESTERN MONTGOMERY
COUNTIES THROUGH 200 AM CDT...
AT 110 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES NORTHWEST OF MONTGOMERY TO 7 MILES
SOUTHWEST OF CALDWELL. MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...HUNTSVILLE...NAVASOTA...CALDWELL...WASHINGTON...
SOMERVILLE...SNOOK...BEDIAS...KURTEN...WIXON VALLEY...MILLICAN...ANDERSON...
KYLE FIELD...LAKE SOMERVILLE DAM...IOLA...WELLBORN...RICHARDS...CRABBS
PRAIRIE AND DACUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3065 9679 3073 9662 3073 9660 3070 9657
3074 9646 3081 9642 3082 9539 3030 9585
3030 9667 3032 9669 3032 9674 3039 9679
3045 9688
TIME...MOT...LOC 0610Z 211DEG 20KT 3048 9581 3046 9681The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:04 PM CDT | Special Weather Statement | HGX | Waller | 56 min |
| May 26, 7:09 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 66 min |
| May 26, 7:30 PM CDT | Special Weather Statement | HGX | Liberty, San Jacinto | 45 min |
| May 26, 7:45 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 1 more | 3 hr |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Montgomery | 4 days |
| May 26, 7:46 PM CDT | River Flood Warning | HGX | Burleson, Lee | 5 days |
| May 26, 8:02 PM CDT | River Flood Warning | HGX | Harris | 3 days |
| May 26, 8:22 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 53 min |
| May 26, 8:27 PM CDT | Special Weather Statement | HGX | Austin, Harris, Liberty, Montgomery, Waller, Washington | 63 min |
| May 26, 8:44 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 2 hr |
| May 26, 8:55 PM CDT | Special Weather Statement | HGX | Waller | 65 min |
| May 26, 9:04 PM CDT | River Flood Warning | HGX | Trinity, Walker | 35 days |
| May 26, 9:16 PM CDT | Special Weather Statement | HGX | Harris | 44 min |
| May 26, 9:22 PM CDT | Special Weather Statement | HGX | Washington | 38 min |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 69 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Montgomery | 61 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 11 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 37 hr |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Fort Bend, Waller | 9 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Austin, Brazoria, Fort Bend, Waller | 14 days |
| May 26, 9:26 PM CDT | River Flood Warning | HGX | Brazoria, Fort Bend | 18 days |
| May 26, 9:27 PM CDT | Flash Flood Warning | HGX | Liberty | 2 hr |
| May 26, 9:37 PM CDT | Areal Flood Advisory | HGX | Polk, San Jacinto | 3 hr |
| May 26, 9:54 PM CDT | River Flood Warning | HGX | Harris | 72 hr |
| May 26, 10:38 PM CDT | Flash Flood Warning | HGX | Austin, Grimes, Montgomery, Waller, Washington | 4 hr |
| May 26, 10:40 PM CDT | Areal Flood Warning | HGX | Brazos, Burleson, Grimes, Madison | 3 hr |
| May 26, 10:49 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery | 4 hr |
| May 26, 11:50 PM CDT | River Flood Warning | HGX | Harris | 46 hr |
| May 26, 11:58 PM CDT | River Flood Warning | HGX | Harris, Liberty, Montgomery | 4 days |
| May 27, 12:59 AM CDT | River Flood Warning | HGX | Austin, Grimes, Waller, Washington | 5 days |
| May 27, 1:02 AM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Montgomery, Walker | 88 min |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 12 hr |
| May 27, 1:05 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 4 days |
| May 27, 1:08 AM CDT | Areal Flood Advisory | HGX | Grimes, Houston, Liberty, Madison, Montgomery, Polk and 3 more | 3 hr |
| May 27, 1:10 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Walker | 50 min |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 38 days |
| May 27, 1:44 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 40 days |
| May 27, 2:07 AM CDT | Severe Thunderstorm Warning | HGX | Burleson, Washington | 53 min |
| May 27, 2:25 AM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 6 hr |
| May 27, 2:36 AM CDT | Tornado Warning | HGX | Burleson, Washington | 24 min |
| May 27, 2:40 AM CDT | Areal Flood Advisory | HGX | Walker | 6 hr |
| May 27, 2:43 AM CDT | Special Weather Statement | HGX | Grimes, Walker | 62 min |
| May 27, 2:54 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Grimes, Waller, Washington | 66 min |
| May 27, 2:58 AM CDT | Tornado Warning | HGX | Chambers, Harris | 12 min |
| May 27, 3:19 AM CDT | Special Weather Statement | HGX | Austin, Colorado | 41 min |
| May 27, 3:28 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazos, Burleson, Colorado, Grimes, Harris and 3 more | 47 min |
| May 27, 3:33 AM CDT | Flash Flood Warning | HGX | San Jacinto, Trinity, Walker | 5 hr |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Grimes, Harris, Liberty, Montgomery, San Jacinto and 2 more | 67 min |
| May 27, 4:23 AM CDT | Areal Flood Advisory | HGX | Liberty, Montgomery, Polk, San Jacinto, Trinity | 3 hr |
| May 27, 4:31 AM CDT | Areal Flood Advisory | HGX | Austin, Fort Bend, Harris, Waller | 3 hr |
| May 27, 4:33 AM CDT | River Flood Warning | HGX | Burleson, Lee | 27 hr |
| May 27, 4:51 AM CDT | Special Weather Statement | HGX | Harris | 39 min |
| May 27, 5:08 AM CDT | Special Weather Statement | HGX | Harris, Liberty | 67 min |
| May 27, 8:12 AM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 9 hr |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 5 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris, Waller | 6 days |
| May 27, 10:34 AM CDT | River Flood Warning | HGX | Harris | 38 hr |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Colorado, Wharton | 4 days |
| May 27, 10:56 AM CDT | River Flood Warning | HGX | Matagorda, Wharton | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 5 days |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Liberty, Polk | 72 hr |
| May 27, 11:13 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 32 hr |
| May 27, 11:25 AM CDT | River Flood Warning | HGX | Colorado | 32 hr |
| May 27, 11:50 AM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, Walker | 115 min |
| May 27, 12:33 PM CDT | Rip Current Statement | HGX | Brazoria, Chambers, Galveston, Matagorda | 9 hr |
| May 27, 1:55 PM CDT | Flash Flood Warning | HGX | Harris, Montgomery, Waller | 2 hr |
| May 27, 2:23 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Polk, San Jacinto | 37 min |
| May 27, 3:05 PM CDT | Flash Flood Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 115 min |
| May 27, 3:26 PM CDT | River Flood Warning | HGX | Harris | 51 hr |
| May 27, 3:32 PM CDT | Flash Flood Warning | HGX | Austin, Colorado, Waller | 118 min |
| May 27, 4:06 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris, Montgomery, Waller | 114 min |
| May 27, 4:50 PM CDT | Special Marine Warning | HGX | 85 min | |
| May 27, 4:54 PM CDT | Special Weather Statement | HGX | Chambers, Colorado, Fort Bend, Harris, Wharton | 51 min |
| May 27, 5:02 PM CDT | Areal Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 2 more | 12 hr |
| May 27, 5:11 PM CDT | Flash Flood Warning | HGX | Harris, Liberty | 3 hr |
| May 27, 5:34 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Fort Bend, Wharton | 116 min |
| May 27, 5:42 PM CDT | River Flood Warning | HGX | Liberty, Polk, San Jacinto | 3 days |
| May 27, 5:51 PM CDT | River Flood Warning | HGX | Harris, Montgomery | 20 hr |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.